# SDR QXEA2010090700522

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 4,459 hours, 5,085 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT WING OTBD FLAP, UPPER INBD SKIN HAS 64IN OF CHAFING FROM WING T/E SHROUD.  BLENDED FLAP SKIN IAW SRM 57-52-30-02-01, REV 05, APR 07. MEASURED AFFECTED AREA MIN MATERIAL REMAINING .029 REF HORZ NTM 4.2.0-1.
